MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 24IN 7-0 D/A RB-3; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 24IN 7-0 D/A RB-3; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8206H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture "burst" while pulling it together and tightening it down.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 06/30/2020.Additional information: an opened box with unopened samples of product was received for analysis.The complaint sample was not received for evaluation.During the visual inspection of unopened samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand with no defects, damaged or suture breakage noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Per the condition of the samples received, no suture breakage was found and the tested samples met the finished goods requirements.

Brand Name
PRLNE BLU 24IN 7-0 D/A RB-3
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10183624
Report Number2210968-2020-04751
Device Sequence Number886493
Product Code GAW
UDI-Device Identifier10705031013322
UDI-Public10705031013322
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number8206H
Device Catalogue Number8206H
Device Lot NumberLBP678
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Initial Date Received by Manufacturer 06/12/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date06/30/2020
Patient Sequence Number1